# SDR USAA070525

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 767 + 5 RBL 8.10 HAS CORROSION.  INSTALLED REPAIR KIT PER TYP REP 53-10-06B; CORR TASK C53-202-01; LEVEL 2, DEFECT SIZE:  2 INCHES.
